MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER EST Z (NO ADDITIVE) PLUS BLOOD COLLECTION TUBES; SPECIMEN TRANSPORT AND STORAGE CONTAINER

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER EST Z (NO ADDITIVE) PLUS BLOOD COLLECTION TUBES; SPECIMEN TRANSPORT AND STORAGE CONTAINER
Model Number 362725
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported before use the bd vacutainer® est z (no additive) plus blood collection tubes contained a mix of product type in a pack.The following information was provided by the initial reporter: the customer noticed out of 100 tubes, 99 are red and one tube is grey.
 
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for incorrect stopper color with the incident lot was observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.H3 other text: see h.10.
 
Event or Problem Description

Brand Name
BD VACUTAINER EST Z (NO ADDITIVE) PLUS BLOOD COLLECTION TUBES
Common Device Name
SPECIMEN TRANSPORT AND STORAGE CONTAINER
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
MDR Report Key10168758
Report Number9617032-2020-00492
Device Sequence Number908449
Product Code FMH
UDI-Device Identifier50382903627252
UDI-Public50382903627252
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2021
Device Model Number362725
Device Catalogue Number362725
Device Lot Number0029231
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer05/29/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;